Note: Shipping to USA is delayed due to the Covid-19 situation only surface mail is available and delivery time is expected to be 60-90 days. Pls kindly accept this delay for orders to USA. We apologize for any inconvenience caused. Thank you.

Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
  • Load image into Gallery viewer, Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
  • Load image into Gallery viewer, Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
  • Load image into Gallery viewer, Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
  • Load image into Gallery viewer, Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
  • Load image into Gallery viewer, Benza Block cough lozenge 36 Tablets In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat. This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.

Benza Block cough lozenge 36 Tablets, Japan Cough Phlegm Sore Throat Remedy

Regular price
¥1,656
Sale price
¥1,656
Regular price
Sold out
Unit price
per 

Item Name
Takeda Consumer Healthcare Co., Ltd.
Brand Name
Benza Block
Product Size
36 Tablets
Symptoms Keywords
Cough and phlegm associated with sore throat
Product Details
In addition to dihydrocodeine phosphate and bromhexine hydrochloride, which are antitussives and expectorants, tranexamic acid, which suppresses pain and swelling , is contained. This medicine is effective for cough and phlegm associated with sore throat.
This medicine is a light green, round, film-coated tablet, with a menthol flavor and gives a refreshing sensation.
Guidelines
What you should NOT do
(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)
1.The following persons should not take this medicine:
Persons who have had allergies to this medicine or ingredients of this medicine
Children under 12 years
2.Do not use any of the following medicines while you take this medicine:
3.Other cough and expectorant drugs, cold medicines, sedating drugs, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, medicines for allergies, and sedative hypnotics), etc., oral remedies containing tranexamic acid
4.Do not operate vehicles or machines after taking this medicine.
5.(Sleepiness, etc. may appear.)
6.Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
7.Do not overdose or take this medicine regularly for long periods.
Who should seek consultation
1.The following persons should consult a physician, pharmacist, or registered salesperson* before taking this medicine:
Persons under treatment by a physician or dentist
Women who are or may be pregnant
Elderly persons
Persons who have had allergies to medicines or something
Persons who have suffered from the following symptom:
High fever
Persons diagnosed with the following conditions:
Heart disease, hypertension, diabetes, kidney disease, thyroid dysfunction, persons with blood clots (cerebral thrombosis, cardiac infarction, thrombophlebitis), persons with a risk of developing thrombosis, respiratory malfunction, obstructive sleep apnea syndrome, obesity
2.Stop taking this medicine immediately and consult a physician, pharmacist or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.

Affected area / Symptoms
Skin / Rashes, redness, itching
Digestive organs / Nausea, vomiting, loss of appetite, heartburn, stomach discomfort, abdominal pain
Neuropsychiatric system / Dizziness, headache
Respiratory system / Blood in the phlegm

In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

Names of symptoms / Symptoms
Shock(Anaphylaxis) / Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
Respiratory depression / Shortness of breath, breathing difficulties, etc., will appear.

3.Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
Constipation, diarrhea, sleepiness
4.Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.
Usage / Dose
Take the following amount of medicine without chewing with cold or lukewarm water within 30 minutes after a meal.
Age / One dose / Daily dose
15 years or over / 3 Tablets / 3 Times
12-14 years / 2 Tablets / 3 Times
Under 12 years / Do not take.
Precautions
1) If it is used on children, it should only be used under parental supervision. 2) The dosage and administration should be adhered to.
Ingredients
In 9 tablets (daily dose for persons aged 15 years or over)
ACTIONS / INGREDIENTS / CONTENTS
Relieves cough / Dihydrocodeine phosphate / 30mg
Relieves cough / dl-Methylephedrine hydrochloride / 75mg
Relieves cough / Noscapine / 60mg
Makes expectoration easier / Bromhexine hydrochloride / 12mg
Relieves sore throat / Tranexamic acid / 420mg

Inactive ingredients:
Lactose hydrate, cellulose, hydroxypropyl cellulose, magnesium stearate, hypromellose, macrogol, titanium oxide, sodium copper-chlorophyllin, carnauba wax, mentha oil
Precautions for storage and handling
1. Please keep in a cool place away from direct sunlight.

2. Keep out of children's reach.

3. Please do not put into other containers. (It may affect product quality or damage the product)

4. Do not use after expiry date.